# SDR SWAA2024061998016

- Difficulty date: June 3, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 66,413 hours, 39,649 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231DF HAS 5 BAD INSERTS<[01] REPLACED FLOOR PANEL BY FABRICATION WITH BMS4-17 TYVI LOT 1557541-1 AND BMS5-107 CLASS 1 TYPE 1 ADHESIVE LOT AK3BA2380A-A; CURED ADHESIVE; UNDER A HEAT LAMP USING THERMOMETER CAL ID: ATS2402 CAL DUE: 08/2024 IAW SRM 53-00-50-2R-0 PARAGRAPH 4 AND DRAWING 143A5810 SHEET 62.;[02] VERIFIED FABRICATION AND CURE.;[03] ATTACHED CURE SHEET.;[04] JOB COMPLETE.
